Journal of Economic Theory
Выпуск N1 (5) за 2001 год
Опубликовано на портале: 11-11-2004Andreu Mas-Colell, Sergiu Hart Journal of Economic Theory. 2001. Vol. 98. No. 1 (5). P. 26-54.
We exhibit and characterize an entire class of simple adaptive strategies, in the repeated play of a game, having the Hannan-consistency property: In the long-run, the player is guaranteed an average payoff as large as the best-reply payoff to the empirical distribution of play of the other players; i.e., there is no "regret." Smooth fictitious play (Fudenberg and Levine ) and regret-matching (Hart and Mas-Colell ) are particular cases. The motivation and application of this work come from the study of procedures whose empirical distribution of play is, in the long-run, (almost) a correlated equilibrium. The basic tool for the analysis is a generalization of Blackwell's [1956a] approachability strategy for games with vector payoffs.